Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 709746, 6 pages
http://dx.doi.org/10.1155/2014/709746
Research Article

Global Regularity for the 2D Micropolar Fluid Flows with Mixed Partial Dissipation and Angular Viscosity

School of Mathematics and Computer Science, Gannan Normal University, Ganzhou 341000, China

Received 25 February 2014; Revised 12 April 2014; Accepted 5 May 2014; Published 12 May 2014

Academic Editor: Maurizio Grasselli

Copyright © 2014 Zujin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper establishes the global existence and uniqueness of classical solutions to the 2D micropolar fluid flows with mixed partial dissipation and angular viscosity.